# SDR DALA2014121806624

- Difficulty date: December 17, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 823-827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT SEAT TRACK X -54, BS 823-827.  REMOVED AND REPLACED IAW SRM 51-30-1 AND 53-05, FIG 4B-1.
